# SDR AALA201904269010

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 54,961 hours, 31,707 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5288023700201
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT MAIN LANDING GEAR DOOR FORWARD HINGE HAS EXCESSIVE PLAY / WORN. REPLACED HINGE PER CMM 52-81-18.
